# SDR SWAA2013050715688

- Difficulty date: April 28, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,836 hours, 27,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR JAMB CRACKED ON RT SIDE AT BS 1076.  REPAIRED JAMB IAW SRM.
